A 48-year-old female asked:
Disclaimer

Side effects of stopping estrodrail ?

0 doctor answer

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Bassam Amawi
48 years experience in Psychiatry
Unlikely: But if u have been taking them for 12 years , don't u think it is more appropriate to discuss this with the doctor who prescribed to u?
A 64-year-old male asked:
Dr. Bac Nguyen
22 years experience in Family Medicine
Maybe a gout attack: I assume you were taking the tablet because you had gout before? If so, stopping it will risk getting recurring attack(s) which tends to worsen with e ... Read More
1
1 thank
A 43-year-old male asked:
Dr. Pamela Pappas
41 years experience in Psychiatry
Psychosis: The worst problem might be recurrence of your psychotic symptoms. This might not be immediate, but it's a strong risk. Hoping you're talking with yo ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Donald Hazlett
53 years experience in Psychiatry
It will show up fast: If you have any withdrawal symptoms. If the use was successful & necessary it's unlikely you will. Withdrawal can be difficult and similar to what Coc ... Read More

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month